Thank you, miss pharmacist, for running through a few of the more common possible side effects listed on the sheet that comes with Zoloft.
Actually, not much will happen after - ahem - " taking" - just one. Most of the side effects are unlikely to occur with snorting, because you will probably not do it again after you understand how much it burns the inside of your nose. I'm sure you'll find it quite unpleasant.
The unlikely effects and side effects are due to the mechanism of action of this type of drug (a selective serotonin re-uptake inhibitor, or SSRI). These types of drugs effect their changes in the brain's chemistry by regulating the manufacture of new serotonin (a brain "messenger", or neurotransmitter) receptors inside the nucleus of cells.
And that takes time to happen. I could take up to two weeks, or maybe even longer, to take full effect... and that's if you were taking it EVERY DAY for the full two weeks or more.
That's also why doctors tell patients taking Zoloft to taper off over the span of weeks. This helps prevent withdrawal reactions, which can be serious, from occurring, which they might if a patient were to suddenly stop after being on it for weeks.
But since you are unlikely to continue it, we won't have to worry about all this.
Besides, the real question is, why snort it? Can't you just swallow it with water?
And, of course, the real advice is, you absolutely should be having this discussion with your DOCTOR, since we all know it's available with a prescription only.
I'm an MD - but this is only for fun, I'm not giving you actual medical advice, you're not my patient, and you need to talk to a real medical doctor, like me, only live and in person, before taking any prescription medication.
· 1 decade ago